| Texto completo | |
| Autor(es): |
Marinello, G.
;
Pato, M. P.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | PHYSICAL REVIEW E; v. 94, n. 1, p. 8-pg., 2016-07-29. |
| Resumo | |
It is shown how pseudo-Hermiticity, a necessary condition satisfied by operators of PT symmetric systems can be introduced in the three Gaussian classes of random matrix theory. The model describes transitions from real eigenvalues to a situation in which, apart from a residual number, the eigenvalues are complex conjugate. (AU) | |
| Processo FAPESP: | 11/18998-2 - Dinâmica de sistemas de muitos corpos III |
| Beneficiário: | Mahir Saleh Hussein |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |